Join the 'Urination' group to help and get support from people like you.
We found 54 questions associated with the 'Urination' topic.
Posted 17 Jun 2016 by • 1 answer
Hi I took plan b may 30th because the condom broke during intercourse and we are not sure when it did , he pulled out and started cumming , he was sure he didn't cum in me but I was afraid about Precum and got the pill the next day less then 24 hours after sex. I started bleeding 3 days later ...
Posted 1 day 17 hours ago by • 0 answers
I drink the same amount of water daily. Noticed that recently I needed to use a bathroom 5-6 times at night. Usually I use 1-2 times. Wanted to know is it a problem with the medication or may be it's indication of some health issue.
Posted 19 days ago by • 1 answer
Posted 23 Jun 2017 by • 0 answers
On vacation today I had to urinate a lot many times Is it the tomsolusin !
Posted 17 Jun 2015 by • 1 answer
I took plan b about a week ago and now after one week I haven frequent urination and light cramping. Is it possible im pregnant? I read that the side effects for plan b do not include frequent urination.
While I urinate in morning some blood clots come out with it and some times this happen in day also?
Posted 1 Jun 2017 by • 1 answer
Few month back I was suddenly getting an abdomen pain and one of my ball pains harder and I have to take immediate rest and then it stopped and now another strange thing happens while passing out the urinate i can see the blood clots coming out, mostly when I wake up and goes to the toilet to ...
Posted 8 May 2017 by • 2 answers
I'm 21 years old and I've had a missed period for about 3 months now took pregnancy tests all negative. Was on depo last year but got off it and my period came back now it's gone. I have this horrible pressure pain when I pee. And I also am in the bathroom every 15 minutes to pee. I ...
Posted 23 Apr 2017 by • 1 answer
It says not recommended for females so my question is will it help with the symptoms from a UTI such as burning and frequency of urination?
Posted 12 Apr 2017 by • 1 answer
Posted 8 Apr 2017 • 0 answers
Posted 7 Apr 2017 by • 1 answer
I thrice had sex on last thursday & friday and took ipill within 48 hours. I could feel a lower back pain as well as signs of blood sheds. It also pained a lot during urination. The bleeding ws very low for the first few days but it started a bit more & is still contining till today! What ...
Posted 1 Apr 2017 by • 0 answers
I started at 50mg for a few weeks started having to pee more often. Dr raised dose to 100 mg and now I always have to pee.
Posted 15 Feb 2017 by • 0 answers
Posted 13 Mar 2017 by • 1 answer
I got an IUD inserted on Friday and have had painful urination since Saturday. Is this a normal side affect? When I describe it to others they say it sounds like a UTI symptom but I have never had one so I don't know.
Frequent Urination - Sir, I am 19 year old and I had unwanted 72 last 5 days ago ... but aftr taking
Posted 17 Feb 2017 by • 2 answers
... pill I had a problem